MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863015-61
Medical Device Problem Codes Material Frayed (1262); Product Quality Problem (1506); Device Slipped (1584); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 88863015-61, 88863015-61 ticron* 0 blu 120cm v20x36 (lot#d3d1999y) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively of a laparoscopic lateral suspension according to dubuission, after removing the device from the packaging, to fix a mesh to the uterus, it was noticeable that the thread did not behave as usual.There was no damage, but the thread was kinked and not rolled up as usual.The suture was used.When the thread was used, it was already unraveling at the points where it was gripped which was not at the needle head, but at the end to make a knot.The suture was also very difficult to handle.The thread had poor mobility.A second pack showed the same kinking or curling when it was opened.The test with a thread from another batch showed clear differences.A new suture from a different batch was used to resolve the issue.The surgical time was extended for less than 30 minutes.
 
Event or Problem Description
According to the reporter, intra-operatively of a laparoscopic lateral suspension according to dubuission, after removing the suture from the packaging to fix a mesh to the uterus, it was noticeable that the thread did not behave as usual.There was no damage, but the thread was kinked and not rolled up as usual.When the suture was used, it was gripped at the end to make a knot, but the thread was already unraveling at the points where it was gripped.The suture was also very difficult to handle.The thread had poor mobility.A second pack showed the same kinking or curling when it was opened.The test with a thread from another batch showed clear differences.A new suture from a different batch was used to resolve the issue.The surgical time was extended for less than 30 minutes.
 
Additional Manufacturer Narrative
This complaint has been reassessed and found not to be a reportable event.It was concluded that the event did not lead to a serious injury or have potential for serious injury with reoccurrence.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18604086
Report Number9612501-2024-00252
Device Sequence Number19538201
Product Code GAT
UDI-Device Identifier10884521059016
UDI-Public10884521059016
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88863015-61
Device Catalogue Number88863015-61
Device Lot NumberD3D1999Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight85 KG